Table of Contents
International Journal of Analysis
Volume 2014, Article ID 342974, 6 pages
http://dx.doi.org/10.1155/2014/342974
Research Article

Growth of Logarithmic Derivatives and Their Applications in Complex Differential Equations

Department of Mathematics, Laboratory of Pure and Applied Mathematics, University of Mostaganem (UMAB), B. P. 227, Mostaganem, Algeria

Received 29 November 2013; Accepted 21 January 2014; Published 4 March 2014

Academic Editor: Chuanxi Qian

Copyright © 2014 Zinelâabidine Latreuch and Benharrat Belaïdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. I. Laine, Nevanlinna theory and complex differential equations, vol. 15 of de Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. Ya. Levin, Lectures on Entire Functions, vol. 150 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1996. View at MathSciNet
  4. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and Its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 2003. View at MathSciNet
  5. A. A. Gol'dberg and V. A. Grinšteĭn, “The logarithmic derivative of a meromorphic function,” Matematicheskie Zametki, vol. 19, no. 4, pp. 525–530, 1976 (Russian). View at Google Scholar · View at MathSciNet
  6. D. Benbourenane and R. Korhonen, “On the growth of the logarithmic derivative,” Computational Methods and Function Theory, vol. 1, no. 2, pp. 301–310, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Hinkkanen, “A sharp form of Nevanlinna's second fundamental theorem,” Inventiones Mathematicae, vol. 108, no. 3, pp. 549–574, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Heittokangas, R. Korhonen, and J. Rättyä, “Generalized logarithmic derivative estimates of Gol'dberg-Grinshtein type,” The Bulletin of the London Mathematical Society, vol. 36, no. 1, pp. 105–114, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. G. Gundersen, “Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates,” Journal of the London Mathematical Society, vol. 37, no. 1, pp. 88–104, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Latreuch and B. Belaïdi, “Growth of logarithmic derivative of meromorphic functions,” Mathematica Scandinavica, vol. 113, no. 2, pp. 248–261, 2013. View at Google Scholar
  11. S. B. Bank and J. K. Langley, “On the oscillation of solutions of certain linear differential equations in the complex domain,” Proceedings of the Edinburgh Mathematical Society II, vol. 30, no. 3, pp. 455–469, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. Belaïdi, “The fixed points and iterated order of some differential polynomials,” Commentationes Mathematicae Universitatis Carolinae, vol. 50, no. 2, pp. 209–219, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. Laine and J. Rieppo, “Differential polynomials generated by linear differential equations,” Complex Variables, vol. 49, no. 12, pp. 897–911, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Latreuch and B. Belaïdi, “Growth and oscillation of differential polynomials generated by complex differential equations,” Electronic Journal of Differential Equations, vol. 2013, no. 16, pp. 1–14, 2013. View at Google Scholar · View at MathSciNet
  15. Z.-X. Chen and C.-C. Yang, “Quantitative estimations on the zeros and growths of entire solutions of linear differential equations,” Complex Variables, vol. 42, no. 2, pp. 119–133, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Tu and C.-F. Yi, “On the growth of solutions of a class of higher order linear differential equations with coefficients having the same order,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 487–497, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H.-Y. Xu, J. Tu, and X.-M. Zheng, “On the hyper exponent of convergence of zeros of f(j)-φ of higher order linear differential equations,” Advances in Difference Equations, vol. 2012, article 114, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Heittokangas, R. Korhonen, and J. Rättyä, “Growth estimates for solutions of linear complex differential equations,” Annales Academiæ Scientiarum Fennicæ. Mathematica, vol. 29, no. 1, pp. 233–246, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T.-B. Cao, J.-F. Xu, and Z.-X. Chen, “On the meromorphic solutions of linear differential equations on the complex plane,” Journal of Mathematical Analysis and Applications, vol. 364, no. 1, pp. 130–142, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. Latreuch and B. Belaïdi, “Estimations about the order of growth and the type of meromorphic functions in the complex plane,” Analele Universitatii Din Oradea. Fascicola Matematica, vol. 20, no. 1, pp. 179–186, 2013. View at Google Scholar